MathSciNet Relay Station
MathSciNet bibliographic data
MR264714 (41 #9305) 57.55 (57.50)
Uhlenbeck, K. Harmonic maps; a direct method in the calculus of variations. Bull. Amer. Math. Soc. 76 1970 1082–1087.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement